Should I still have wrinkles after having juvederm ultra?

I had this product under my eyes and above my top lip a week ago but I still have wrinkles and I look even older, I returned to my clinic and got them to review the areas as I a. Clearly not happy with the result only to be told it take six months to see any change?? I have had these procedures before at a different clinic and I was thrilled with the result , it was smooth from day 1. . Does juvederm ultra take 6 months to see any change as I have never heard of this? ?

Doctor Answers 4

Should I still have wrinkles after having juvederm ultra?

Thanks for your query.
No juvederm ultra does not take 6 months to act. It takes maximum 1 week – 10 days to show its effect.
All The Best

India Plastic Surgeon
4.9 out of 5 stars 132 reviews

Juvederm and Results

Except for some swelling you should have immediate results form Juvederm.  Please post before and after photos to help you.  Best, Dr. Green

Juvederm results

Juvederm results are immediate although it can take up to 7-10 days for any bruising/swelling related to the injection to resolve. You should be able to judge your results at this point and do not need to wait 6 months to see your results. Juvederm is not the ideal filler for the tear troughs/undereyes. I prefer Belotero or Restylane for this indication. I would probably recommend that you see another injector for any future injections. Any injector that does not stand by their work is not worth going too. Look for an experienced physician injector.

Juvederm Results

Generally speaking, the effects of fillers should be relatively immediate.  That being, said there may be some swelling from the injection itself, that usually resolves after a few days.  The results of Juvederm, and all fillers, are quite dependent on the technique, including amount used, depth of injection, and location.  I am sorry to hear about the bad experience, unfortunately if you are not happy with the results, your choices may be limited to have hyaluronidase injected to dissolve it, or wait for the effects to wear off.  It is also possible that you were under-injected, in which case a touch up may be all that is needed, but of course a good examination would be necessary to determine best direction going forward.  Best of Luck.

John Harbison, MD
Omaha Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.